# SDR DALA2025012400580

- Difficulty date: January 20, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 114,018 hours, 16,479 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Nicked
- Location: Zone 3000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE PANEL SURFACE NICK.   REPAIRED RIGHT HORIZONTAL STABILIZER LEADING EDGE PANEL NICK AS PER B767-300 SRM 51-70-10-2R-0 AND SRM 51-70-10-2R-2. (0769818)
